Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{DEGOND:1985,
author = {DEGOND, P},
journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE},
pages = {73--76},
title = {GLOBAL EXISTENCE OF SOLUTIONS OF THE VLASOV-FOKKER-PLANCK EQUATION IN 1-DIMENSION AND 2-DIMENSION},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1985ALF2900005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {301},
year = {1985}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - DEGOND,P
EP - 76
PY - 1985///
SN - 0764-4442
SP - 73
TI - GLOBAL EXISTENCE OF SOLUTIONS OF THE VLASOV-FOKKER-PLANCK EQUATION IN 1-DIMENSION AND 2-DIMENSION
T2 - COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1985ALF2900005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 301
ER -